# SDR BSY2001F00020

- Difficulty date: December 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N51LC
- Make and model: Lear 35A
- Aircraft serial: 302
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CMH)(MIR) HAD NO NOSE GEAR DOWN LIGHT.  REMOVED AND REPLACED DOWN AND LOCK SWITCH.  OPS CHECKS GOOD.
